본문 바로가기
KERD
논문KCI 등재

Aripiprazole-induced Hepatitis: A Case Report

1

조회

0

다운로드

0

인용

0

참고문헌

키워드

초록

Aripiprazole is an atypical antipsychotic that acts as a partial agonist of dopamine type 2 receptors as well as 5-HT1A receptors. It is used in the treatment of schizophrenia and in type 1 bipolar disorder for mania. Because aripiprazole is well tolerated with few side effects it is used off-label in other psychotic disorders. The prevalence of abnormal liver function tests with antipsychotic use is 32%, with clinically significant effects in 4% of cases. No cases of aripiprazole- induced liver injury have been published. We report a 28-year-old female who presented with non-affective first-episode psychosis and who was treated with aripiprazole. Initially she was medicated with 10 mg per day, with an increase to 20 mg per day on the 12th day of hospitalization. Nine days after she became icteric, with nausea and had a vomiting episode. Laboratory analysis revealed a very high level of alanine aminotransferase, and minor to moderately high levels of aspartate aminotransferase, alkaline phosphatase, gamma-glutamyl transferase, and bilirubin. Aripiprazole was tapered and paliperidone was started with the improvement of clinical and laboratory findings

Abstract

Aripiprazole is an atypical antipsychotic that acts as a partial agonist of dopamine type 2 receptors as well as 5-HT1A receptors. It is used in the treatment of schizophrenia and in type 1 bipolar disorder for mania. Because aripiprazole is well tolerated with few side effects it is used off-label in other psychotic disorders. The prevalence of abnormal liver function tests with antipsychotic use is 32%, with clinically significant effects in 4% of cases. No cases of aripiprazole- induced liver injury have been published. We report a 28-year-old female who presented with non-affective first-episode psychosis and who was treated with aripiprazole. Initially she was medicated with 10 mg per day, with an increase to 20 mg per day on the 12th day of hospitalization. Nine days after she became icteric, with nausea and had a vomiting episode. Laboratory analysis revealed a very high level of alanine aminotransferase, and minor to moderately high levels of aspartate aminotransferase, alkaline phosphatase, gamma-glutamyl transferase, and bilirubin. Aripiprazole was tapered and paliperidone was started with the improvement of clinical and laboratory findings

참고문헌 (37)

  1. de Bartolomeis A, "Update on the mechanism of action of aripiprazole : translational insights into antipsychotic strategies beyond dopamine receptor antagonism", CNS Drugs, 29, pp.773~799 (2015)
  2. Di Sciascio G, "Aripiprazole : from pharmacological profile to clinical use", Neuropsychiatr Dis Treat, 11, pp.2635~2647 (2015)
  3. Argo TR, "Aripiprazole, a novel atypical antipsychotic drug", Pharmacotherapy, 24, pp.212~228 (2004)
  4. Marwick KF, "Antipsychotics and abnormal liver function tests : systematic review", Clin Neuropharmacol, 35, pp.244~253 (2012)
  5. Telles-Correia D, "Psychotropic drugs and liver disease : a critical review of pharmacokinetics and liver toxicity", World J Gastrointest Pharmacol Ther, 8, pp.26~38 (2017)
  6. American Psychiatric Association, "Diagnostic and Statistical Manual of Mental Disorders" (2013), American Psychiatric Association
  7. Fong SY, "Clozapine-induced toxic hepatitis with skin rash", J Psychopharmacol, 19, pp.107~ (2005)
  8. Keane S, "Management of clozapine-related hepatotoxicity", J Clin Psychopharmacol, 29, pp.606~607 (2009)
  9. Paulzen M, "Remission of drug-induced hepatitis after switching from risperidone to paliperidone", Am J Psychiatry, 167, pp.351~352 (2010)
  10. López-Torresa E, "Liver enzyme abnormalities during antipsychotic treatment : a case report of risperidone-associated hepatotoxicity", Drug Metabol Drug Interact, 29, pp.123~126 (2014)
  11. Al Mutairi F, "Fulminant hepatic failure in association with quetiapine : a case report", J Med Case Rep, 6, pp.418~ (2012)
  12. Naharci MI, "Fatal hepatotoxicity in an elderly patient receiving low-dose quetiapine", Am J Psychiatry, 168, pp.212~213 (2011)
  13. Lui SY, "Possible olanzapine-induced hepatotoxicity in a young Chinese patient", Hong Kong Med J, 15, pp.394~396 (2009)
  14. Hung CC, "Late-onset cholestatic hepatitis induced by olanzapine in a patient with schizophrenia", Prog Neuropsychopharmacol Biol Psychiatry, 33, pp.1574~1575 (2009)
  15. Tsai CF, "Ziprasidone-induced hypersensitivity syndrome in an aged schizophrenia patient", Int J Geriatr Psychiatry, 20, pp.797~799 (2005)
  16. Maytal G, "Aripiprazole-related tardive dyskinesia", CNS Spectr, 11, pp.435~439 (2006)
  17. Strawn JR, "Aripiprazole and the neuroleptic malignant syndrome", Schizophr Res, 85, pp.298~299 (2006)
  18. Desarkar P, "Aripiprazole-induced acute dystonia", Am J Psychiatry, 163, pp.1112~1113 (2006)
  19. Sharma A, "Aripiprazole-induced parkinsonism", Int Clin Psychopharmacol, 21, pp.127~129 (2006)
  20. Reddy B, "Hypersexuality induced by aripiprazole : two case reports and review of the literature", Asian J Psychiatr, 38, pp.57~59 (2018)
  21. Trivedi SK, "Aripiprazole-induced priapism", Ind Psychiatry J, 25, pp.119~121 (2016)
  22. Ginsberg DL, "Aripiprazole-induced recurrent priapism", Prim Psychiatry, 13, pp.28~29 (2006)
  23. Lander M, "Neutropenia associated with quetiapine, olanzapine, and aripiprazole", Aust N Z J Psychiatry, 45, pp.89~ (2011)
  24. Nath S, "Aripiprazole-induced skin rash", Ind Psychiatry J, 25, pp.225~227 (2016)
  25. Seven H, "Aripiprazole-induced asymptomatic hypertension : a case report", Psychopharmacol Bull, 47, pp.53~56 (2017)
  26. Caroline Tarraf, "Aripiprazole-Induced Hyperlipidemia", The Primary Care Companion For CNS Disorders, 18 (2016), Physicians Postgraduate Press, Inc[DOI]
  27. Gunasekaran K, "Aripiprazole-induced hypersensitivity pneumonitis", BMJ Case Rep, 2017 (2017)
  28. Ginsberg DL, "Aripiprazole-induced hyponatremia", Prim Psychiatry, 14, pp.19~20 (2007)
  29. Praharaj SK, "Aripiprazole-induced sialorrhea", Prog Neuropsychopharmacol Biol Psychiatry, 33, pp.384~385 (2009)
  30. Urichuk L, "Metabolism of atypical antipsychotics : involvement of cytochrome p450 enzymes and relevance for drug-drug interactions", Curr Drug Metab, 9, pp.410~418 (2008)
  31. Kaplowitz N, "Drug-induced hepatotoxicity", Ann Intern Med, 104, pp.826~839 (1986)
  32. De Hert M, "Metabolic syndrome in people with schizophrenia : a review", World Psychiatry, 8, pp.15~22 (2009)
  33. Vitcheva V, "Cocaine toxicity and hepatic oxidative stress", Curr Med Chem, 19, pp.5677~5682 (2012)
  34. Golebiewski K, "Antipsychotic monitoring", Graylands Hosp Drug Bull, 14, pp.1~4 (2006)
  35. Atasoy N, "A review of liver function tests during treatment with atypical antipsychotic drugs : a chart review study", Prog Neuropsychopharmacol Biol Psychiatry, 31, pp.1255~1260 (2007)
  36. Taylor DM, "The Maudsley Prescribing Guidelines in Psychiatry" (2015), Wiley- Blackwell
  37. Verma S, "Diagnosis, management and prevention of drug-induced liver injury", Gut, 58, pp.1555~1564 (2009)

관련 논문AI추천

이 간행물의 다른 논문 (14건)